# SDR COMA0660528

- Difficulty date: August 28, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 16,234 hours, 13,676 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: TR173001300001
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5612 - RECEIVED AN ANTI-SKID MESSAGE DURING TAKEOFF ROLL AT CVG.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE GATE.  REPLACED THE RIGHT MLG OUTBOARD WIRING HARNESS.
